# SDR VNAA2011072700029

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 16,720 hours, 17,432 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Part time: 16,720 hours, 17,432 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFTER LANDING THEY FOUND LEFT INBOARD TIRE FAILED AND DAMAGE TO LEFT FLAP.  TIRE WAS REPLACED AND FLAP WAS REPAIRED.  INSPECTION, REMOVAL, REPLACEMENTS, AND OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
